# SDR SWAA2022040845167

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 24,476 hours, 10,543 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL VAPOR BARRIER CRACKED APPROX 6.5' EXTENDING O/B & DOWN FROM LBL 45.64 AND 9' FROM THE BOTTOM / APPLIED INTERIM PATCH REPAIR IAW SRM 57-10-10-1A-2
